Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i7.50
pages 37-48

Automatic Course Stabilization of Sea Liner with Considering Random Perturbations by the Method of Lyapunov-Krasovskiy Functionals. Part II

Vladimir K. Yasinskiy
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine
Anatoliy V. Nikitin
Chernovtsy National Yu. Fedkovich University; and Technical Training College No. 6, Chernovtsy; Kiev National Taras Shevchenko University, Kiev
Ilya V. Dariychuk
Kiev National Taras Shevchenko University, Ukraine

ABSTRACT

We obtained sufficient conditions of exponential stability with unitary probability of solutions of linear stochastic differential equations with delay. A stochastic model of course of sea liner was considered and sufficient conditions of course stabilization of sea liner with Weiner and Poisson perturbations are obtained.